# SDR USAA001334

- Difficulty date: August 13, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Retainer
- Condition: Cracked
- Location: Inner Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INNER WINDOW RETAIN CRACKED .5 INCH, STATION 845 FORWARD UPPER CORNER AT FASTENER WIND RETAIN.  FABRICATED AND INSTALLED REPAIR ANGLE PER TYPICAL REPAIR 53-30-06A.  (M)
